# SDR 06FDEA0987

- Difficulty date: March 8, 2006
- Submitted: March 10, 2006
- Operation: Air carrier
- Aircraft: N585FE
- Make and model: Doug MD-11
- Aircraft serial: 48481
- Aircraft time: 48,738 hours, 9,547 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: ARB2886504
- Condition: Cracked
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT HAND WING NR 3 SLAT TELESCOPIC ANTI-ICE LEADING EDGE SPRING CUTOUT AREA UPPER CORNER CRACKED.  CURRENT SRM REPAIR IS ONLY APPLICABLE FOR LOWER SURFACE AREA OF THE WING FIXED LEADING EDGE CUTOUT AREAS.  COMPLIED WITH FEDEX EA 1-5740-94606.
